L-Polynomials of the Curve


ÖZBUDAK F. , SAYGI Z.

5th International Workshop on the Arithmetic of Finite Fields (WAIFI), Gebze, Turkey, 27 - 28 September 2014, vol.9061, pp.171-183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 9061
  • Doi Number: 10.1007/978-3-319-16277-5_10
  • City: Gebze
  • Country: Turkey
  • Page Numbers: pp.171-183

Abstract

Let chi be a smooth, geometrically irreducible and projective curve over a finite field F-q of odd characteristic. The L-polynomial L-chi(t) of chi determines the number of rational points of chi not only over F-q but also over F-qs for any integer s >= 1. In this paper we determine L-polynomials of a class of such curves over F-q.